Jump to : Download | Contact | BibTex reference | EndNote reference |


M. Boullé. Hierarchical two-part MDL code for multinomial distributions. International Journal of Approximate Reasoning, 103:71-93, 2018.

Download [help]

Download paper: Adobe portable document (pdf)

Copyright notice: This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.


Marc Boullé

BibTex Reference

   Author = {Boullé, M.},
   Title = {Hierarchical two-part MDL code for multinomial distributions},
   Journal = {International Journal of Approximate Reasoning},
   Volume = {103},
   Pages = {71--93},
   Year = {2018}

EndNote Reference [help]

Get EndNote Reference (.ref)